# SDR VNAA20250102001

- Difficulty date: November 27, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT.   CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA. FS= 295 TO FS= 310 BETWEEN STGR 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) WAS  REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED, THEREFORE IT IS OUT LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM  51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND INSTALLATION OF TCAS OMNIDIRECTIONAL ANTENNA MUST BE PERFORM IN NRC: 00217
